# SDR SWAA2023050846629

- Difficulty date: May 6, 2023
- Submitted: May 8, 2023
- Operation: Air carrier
- Aircraft: N784SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29810
- Aircraft time: 72,443 hours, 43,080 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Failed
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT MEGAPHONE WILL NOT TEST<[01] REPLACED BATTERIES FOR AFT MEGAPHONE PER AMM 25-64-00. OPS CHECK IS GOOD
